Advertisement

Reactions Weekly

, Volume 1734, Issue 1, pp 354–354 | Cite as

Multiple drugs

Various toxicities: case report
Case report
  • 96 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 16-year-old boy experienced nausea, dizziness, multi-factorial weight gain, mood activation or worsening during treatment with sertraline for depression; worsening mood lability, agitation and hyperactivity with the addition of aripiprazole; multi-factorial weight gain accompanied by nausea and dizziness during treatment with lithium for stabilisation of his mood; sedation during treatment with guanfacine for behavioural dysregulation, and a drop in HR to the 30s following deliberate consumption of a transdermal patch of clonidine [not all routes and dosages stated; not all times to reactions onsets clearly stated].

The boy was known to have Prader-Willi syndrome-associated mild intellectual disability. He also experienced mild skin picking during childhood, which is common in...

Reference

  1. Hauptman AJ, et al. A Case of Emotional Trauma in the Setting of Neurodevelopmental Disability. Harvard Review of Psychiatry 26: 384-391, No. 6, Nov 2018. Available from: URL: http://doi.org/10.1097/HRP.0000000000000209 - USAGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Personalised recommendations